# SDR SWAA2022070716631

- Difficulty date: June 8, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT LEVEL BS1016 AND INTERNAL CAVITY ACCESS PANEL 323BL AT VERTICAL STABILIZER 2022-316839 / [01] REPLACED ANGLE LOCATED AT LEVEL BS1016 AND INTERNAL CAVITY ACCESS PANEL 323BL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3001 SHEET 22 REV D AND 176A3101 SHEET 4 REV -.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED AT LEVEL BS1016 AND INTERNAL CAVITY ACCESS PANEL 323BL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3001 SHEET 22 REV D AND 176A3101 SHEET 4 REV -.SEE INDIDUAL SIGNOFF BELOW.;[03] REPLACED ANGLE LOCATED AT LEVEL BS1016 AND INTERNAL CAVITY ACCESS PANEL 323BL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3001 SHEET 22 REV D AND 176A3101 SHEET 4 REV -.SEE INDIDUAL SIGNOFF BELOW. TASK COMPLETED
